# SDR UPS97523183

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT WING O/B FLAP O/B LOWER SKIN PANEL (P/N 113N 3600-19) WAS CRACKED AT WBL 560.  ACCOMPLISHED ALL WORK PER EWO NR 97-4027 AND UNDER ENGINEERING FILE NUMBER B757-57-0114
